# SDR ULXR307FD21323

- Difficulty date: February 13, 2023
- Submitted: March 24, 2023
- Operation: General aviation
- Aircraft: N307FD
- Make and model: Bell 505
- Aircraft serial: 65421
- Aircraft time: 49 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: SLS075014101
- Part serial: NA
- Condition: Failed
- Location: Zone 100
- Part time: 49 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

NR SENSOR FAILURE. NR WENT TO ZERO IN FLIGHT. CAUSED TRANSPONDER TO GO OFF LINE AS AIRCRAFT THOUGHT IT WAS ON THE GROUND DUE TO ZERO ROTOR RPM.
